# SDR SWAA2023020297730

- Difficulty date: February 2, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 54,233 hours, 29,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

11 CB LOWER EXIT SIGN MISSING DIRECTIONAL ARROW.<[01] REPLACED EXIT SIGN REF AMM 33-51-01;[02] INSPECTED
